# SDR GLBA96189

- Difficulty date: September 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N145GL
- Make and model: Beech 1900C
- Aircraft serial: UC145
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adjust
- Location: Cargo Door
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DEN - AFT CABIN DOOR ANNUNCIATOR ILLUMINATED IN FLIGHT.  MAINTENANCE ADJUSTED CARGO DOOR ANNUNCIATOR MICROSWITCH, OPS NORMAL.  (M)
